# SDR FDEA201302120471

- Difficulty date: February 12, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 80,801 hours, 34,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1381
- Part time: 34,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BULKHEAD ONE CRACK 14 INCHES AFT OF BS 1381 AND 14 INCHES DOWN FROM UPPER BULKHEAD.  CRACK VERIFIED USING HFEC.  REPAIRED THE DAMAGED TO THE RT SIDE WHEEL WELL BULKHEAD IAW EA 8-5310-157380.
